# SDR SWAA2022020735292

- Difficulty date: December 27, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 20,009 hours, 8,527 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 551FB HAS BROKEN MOUNTING BRACKET ON UNDERSIDE OF PANEL. / REMOVED AND REPLACED BRACKET ON PANEL 551 FB IAW SRM 51-40-02-OG-0 AND DWG 115A2710
